Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Ankle infection? Emegency clinic gave antibiotic, keflex, still looks bad
waznboi03 posted:
About 1 month ago, I finally finished the 10day supply of keflex. Havent been back to an official gp, but here is what it still looks like. does this look like it is just an inconvenient infection similar to athletes foot?

And I was wondering will things like a hot rinse in bathtub for like 10 to 15 minutes under hot water will make it go away? currently im semi doing this and applying aquaphor at night.
atti_editor responded:
Hi waznboi03,

What did your GP feel that this was in your first appointment? Here is a photo of athlete's foot that you can use to compare your symptoms. It is possible that you have the mocassin type athlete's foot infection that affects the bottom or heel of your foot. Have you tried an athelte's foot cream? You can buy the medicine over-the-counter at a store in your area. There are other skin conditions, like eczema , or other infections that could be causing these symptoms. If possible, it would be a good idea to make an appointment with your GP to see if he/she may have additional treatment options for your symptoms. Please let us know how you are doing and what you find!

Best wishes,

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Cure/Help for Perioral Dermatitis
I have had Perioral Dermatitis since Feb 13, 2014. For four months I have been going crazy trying to manage it and make it go away. I've ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.